| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Nausea (1970); Blurred Vision (2137); Visual Disturbances (2140); Halo (2227); Hyporesponsive to stimuli (2683); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, patient stated he had surgery 4-5 weeks ago and had terrible side effects like glare during day, headaches, nausea and loss of contrast sensitivity.Patient stated his vision was 20/20.Did not have cataracts did a clear lens exchange.He had some corneal issues after surgery and had to use muro 128.This was resolved.
Additional Manufacturer Narrative
Additional information was provided in h.3, h.6 and h.10.The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
D.3.Product manufacturing site updated due to receipt of product serial number.G.9.Manufacturer report number corrected and reported under 9612169-2023-00105.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating issues were still present, very bright large starburst, ray beams from 7-2 o'clock position, and huge halos, long range distance not as good anymore and a graininess at night.Patient was 20/20 but there were a lot of other issues as described.It had been going on as of now 4 months.Surgeon said everything was perfect with the lens.